# SDR HEEA0016070

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122H
- Make and model: Skrsky S76A
- Aircraft serial: 760233
- System (JASC): 6321 · Main Rotor Brake
- Part: Module
- Part number: 7665009803105
- Condition: Malfunctioned
- Location: Rotor Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODULE CYCLES CONTINUOUSLY WHEN ON.  UNIT INSPECTED BY ACCESSORY OVERHAUL SHOP.   REPLACED O-RINGS AND BEARINGS DUE TO CONTAMINATION.
